American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Mikołaj Krupski. A note on condensations of function spaces onto $\sigma$-compact and analytic spaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Bijan Ahmadi Kakavandi. Weak topologies in complete $CAT(0)$ metric spaces. Proc. Amer. Math. Soc. 141 (2013) 1029-1039.
Abstract, references, and article information   
View Article: PDF

[3] Chris Good and Sina Greenwood. Continuity in separable metrizable and Lindelöf spaces. Proc. Amer. Math. Soc. 138 (2010) 577-591. MR 2557175.
Abstract, references, and article information   
View Article: PDF

[4] N. Anghel. The $L^2$-harmonic forms on rotationally symmetric Riemannian manifolds revisited. Proc. Amer. Math. Soc. 133 (2005) 2461-2467. MR 2138889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Witold Marciszewski. A function space $C_{p}(X)$ without a condensation onto a $\sigma $-compact space. Proc. Amer. Math. Soc. 131 (2003) 1965-1969. MR 1955287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. V. Arhangel'skii. Erratum to ``On condensations of $C_{p}$-spaces onto compacta''. Proc. Amer. Math. Soc. 130 (2002) 1875-1875. MR 1887037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. V. Arhangel'skii. On condensations of $C_{p}$-spaces onto compacta. Proc. Amer. Math. Soc. 128 (2000) 1881-1883. MR 1751998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. J. Kennedy and S. D. McCartan. Singular sets and maximal topologies. Proc. Amer. Math. Soc. 127 (1999) 3375-3382. MR 1605984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. Cook and G. M. Reed. On the non-productivity of normality in Moore spaces. Proc. Amer. Math. Soc. 127 (1999) 875-880. MR 1415580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wei-Xue Shi. Extensions of perfect GO-spaces and $\sigma$-discrete dense sets. Proc. Amer. Math. Soc. 127 (1999) 615-618. MR 1468203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stephen Watson. A completely regular space which is the $T_1$-complement of itself. Proc. Amer. Math. Soc. 124 (1996) 1281-1284. MR 1343729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Juris Steprāns and Stephen Watson. Mutually complementary families of $T\sb 1$ topologies, equivalence relations and partial orders . Proc. Amer. Math. Soc. 123 (1995) 2237-2249. MR 1301530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] F. Javier Trigos-Arrieta. Every uncountable abelian group admits a nonnormal group topology . Proc. Amer. Math. Soc. 122 (1994) 907-909. MR 1209100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Philip L. Bowers. Limitation topologies on function spaces . Trans. Amer. Math. Soc. 314 (1989) 421-431. MR 930074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jacek Nikiel. Topologies on pseudo-trees and applications. Memoirs of the AMS 82 (1989) MR 988352.
Book volume table of contents   

[16] G. A. Beer, C. J. Himmelberg, K. Prikry and F. S. Van Vleck. The locally finite topology on $2\sp X$ . Proc. Amer. Math. Soc. 101 (1987) 168-172. MR 897090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] G. M. Reed. The intersection topology w.r.t.\ the real line and the countable ordinals . Trans. Amer. Math. Soc. 297 (1986) 509-520. MR 854081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. G. Bourgin and Robert M. Nehs. Singular Vietoris-Begle theorems for relations . Trans. Amer. Math. Soc. 284 (1984) 281-318. MR 742426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. G. Ori and M. Rajagopalan. On regular-invariance of continuity . Proc. Amer. Math. Soc. 88 (1983) 725-726. MR 702308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] W. J. Thron and R. A. Valent. A class of maximal ideals in the lattice of topologies . Proc. Amer. Math. Soc. 87 (1983) 330-334. MR 681843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] T. Christine Stevens. Decisive subgroups of analytic groups . Trans. Amer. Math. Soc. 274 (1982) 101-108. MR 670922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] George Reynolds. Alexandroff algebras and complete regularity . Proc. Amer. Math. Soc. 76 (1979) 322-326. MR 537098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Douglas E. Cameron. Some maximal topologies which are QHC . Proc. Amer. Math. Soc. 75 (1979) 149-156. MR 529232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. Gene Crossley. A note on semitopological properties . Proc. Amer. Math. Soc. 72 (1978) 409-412. MR 507348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. A. Guthrie, H. E. Stone and M. L. Wage. Maximal connected expansions of the reals . Proc. Amer. Math. Soc. 69 (1978) 159-165. MR 0467646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Paul S. Schnare. Erratum to: ``The topological complementation theorem \`a la Zorn''\ (Proc. Amer. Math. Soc. {\bf 35} (1972), 285--286) . Proc. Amer. Math. Soc. 65 (1977) 188. MR 0442874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] T. R. Hamlett. A correction to the paper: ``Semi-open sets and semi-continuity in topological spaces'' (Amer. Math. Monthly {\bf 70} (1963), 36--41) by Norman Levine . Proc. Amer. Math. Soc. 49 (1975) 458-460. MR 0367888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Melvin C. Thornton. Semirings of functions determine finite $T\sb{o}$ topologies . Proc. Amer. Math. Soc. 34 (1972) 307-310. MR 0292019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Roland E. Larson and W. J. Thron. Covering relations in the lattice of $T\sb{1}$-topologies . Trans. Amer. Math. Soc. 168 (1972) 101-111. MR 0296883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 30 found      Go to page: 1